Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    ISSN: 1433-0474
    Keywords: Schlüsselwörter Hypoton-hyporesponsive Episode ; Impfung ; Unerwünschtes Ereignis ; Azelluläre Pertussisvakzine ; Key words Hypotonic-hyporesponsive episode ; Immunization ; Adverse event ; Acellular pertussis vaccine
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Description / Table of Contents: Summary Background: Hypotonic-hyporesponsive episodes are rare side effects which may occur in infants within a few hours after immunization with diphtheria-tetanus-toxoid (DT) or diphtheria-tetanus-pertussis (DTP) vaccine. The patients appear in a shock-like condition, become pale, limp and unresponsive. This condition lasts for minutes to hours before the infants appear normal again. No sequelae have been reported. The etiology of this phenomenon is unknown. Case: A healthy 5 month old boy experienced a first hypotonic-hyporesponsive episode 3 hours after having received his second DTP(acellular)-Hib combined immunization along with a second dose of hepatitis B vaccine. One month later he received a third dose of the same DTPa-Hib vaccine and oral Polio and again a hypotonic-hyporesponsive episode occurred. The boy’s further development was normal, no sequelae have been observed. Discussion: The purpose of our report is to remind physicians of the rare possibility of a shock-like reaction after DT- or DTP immunization in infancy, which has also been observed in association with the use of the new acellular pertussis component vaccines – although less frequently than after conventional whole cell pertussis component vaccines. Furthermore, this is to our best knowledge the first report of a recurrent hypotonic-hyporesponsive episode and it suggests a predisposition for this reaction in our patient.
    Notes: Zusammenfassung Hintergrund: Hypoton-hyporesponsive Episoden treten als seltene Begleiterscheinung binnen weniger Stunden nach Diphtherie-Tetanus- (DT-) oder Diphtherie-Tetanus-Pertussis-Impfung (DPT-Impfungen) im Säuglingsalter auf. Sie sind durch einen schockartigen Zustand mit Blässe der Haut, reduziertem Muskeltonus und Apathie gekennzeichnet, der Minuten bis Stunden anhält, ehe eine plötzliche Normalisierung mit Restitutio ad integrum eintritt. Die Ursache ist ungeklärt. Fall: Ein unauffällig entwickelter männlicher Säugling zeigte im Alter von 5 Monaten nach der 2. DTPa-Hib-Kombinationsimpfung (mit azellulärer Pertussiskomponente) eine erste hypoton-hyporesponsive Episode. Bei der 3. DTPa-Hib-Immunisierung 1 Monat später kam es erneut zu einer hypoton-hyporesposiven Episode. Beide Episoden blieben ohne Folge, der Junge entwickelte sich weiterhin völlig normal. Diskussion: Unsere Mitteilung soll an die seltene Begleiterscheinung einer schockähnlichen Reaktion nach DT- bzw. DPT-Impfung im Säuglingsalter erinnern. Sie wird auch bei den neuen, sehr gut verträglichen azellulären Pertussisvakzinen beobachtet, wenn auch offenbar seltener als nach DPT-Impfung mit den herkömmlichen Ganzkeimvakzinen. Das hier erstmals berichtete wiederholte Auftreten einer solchen Reaktion läßt bei unserem Patienten an eine individuelle Disposition denken.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...